# SDR CALA2013081990507

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 66,370 hours, 24,240 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT CLOSING PLATE DAMAGED.  REMOVED DAMAGED SLAT CLOSING PLATE, OPERATED SLATS.  ALL OK.
